# SDR TSAA9972515

- Difficulty date: December 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808AL
- Make and model: Boeing 737-2T4
- Aircraft serial: 23445
- Engine: Pwa JT8D9A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 504 - CXI-HNL - DURING THRUST REDUCTION AT TOP OF CLIMB, LOUD COMPRESSOR STALL NR 1 ENGINE, 2 MORE AT CRUISE POWER.  RETURNED TO XMAS ISLAND.  REMOVED FOD ON NR 1 INTAKE (ENGINE).  PERFORMED/INSPECTED NR 1 ENGINE, FRONT AND BACK.  GROUND RUN ENGINE AT MAX POWER SETTING AND PART POWER.  NO COMPRESSOR STALL NOTED AT THE TIME.  ENGINE IS WITHIN LIMIT AT DIFFERENT POWER SETTINGS, FINAL INSPECTION ON NR 1 ENGINE.  OK FOR RELEASE BACK TO SERVICE.  AIRCRAFT RETURNED TO SERVICE.  (M)
